Stastistic of the winding of geodesics on a Riemann surface with finite area and constant negative curvature.

Título inglés Stastistic of the winding of geodesics on a Riemann surface with finite area and constant negative curvature.
Título español Estadística del arrollamiento de geodésicas en una superficie de Riemann con área finita y curvatura negativa constante.
Autor/es Enriquez, Nathanaël ; Le Jan, Yves
Organización Dep. Math. Univ. París Sud, Orsay, Francia
Revista 0213-2230
Publicación 1997, 13 (2): 377-401, 17 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we show that the windings of geodesics around the cusps of a Riemann surface of a finite area, behave asymptotically as independent Cauchy variables.
Clasificación UNESCO 120806
Palabras clave español Superficies Riemann ; Geodésicas ; Enrollamiento ; Movimiento browniano
Código MathReviews MR1617645
Código Z-Math Zbl 0907.58054
Icono pdf Acceso al artículo completo